# SDR SWAA060173

- Difficulty date: January 12, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 62,047 hours, 47,682 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: NAS60426P
- Condition: Missing
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE COVER ATTACH BRACKET MISSING FASTENER.  INSTALLED FASTENER PER MM.
